Top answers from doctors based on your search:
Disclaimer

Is it safe to use hydrocortisone cream on my face

A 47-year-old member asked:
Dr. Lee Perry
Dr. Lee Perry answered
16 years experience Allergy and Immunology
No: I wouldn't use topical steroids on your face to treat dry skin--i would recommend a good moisturizer such as aquaphor.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old female asked:
Dr. Danielle Jones
7 years experience Obstetrics and Gynecology
Sometimes: It is best to avoid using Hydrocortisone creams on the face unless specifically directed by a dermatologist. Steroids, like hydrocortisone, cause sens ... Read More
4
4 thanks
A 37-year-old female asked:
Dr. Joseph Eastern
43 years experience Dermatology
Yes.: It is safe, but it may not be strong enough to be effective, depending on the severity of the irritant dermatitis. If it isn't, a dermatologist can pr ... Read More
2
2 thanks
A 37-year-old member asked:
Dr. Robert Peppercorn
42 years experience Dermatology
Face and cortisone: Yes, but it is important to not use it as a long term treatment. Very common to use it on face for 1-2 weeks if needed for a dermatitis.
4
4 thanks
A 42-year-old member asked:
Dr. Tanya Russo
24 years experience Pediatrics
Steroids on the face: Topical steroid use on the face can be associated with scarring and discoloration. Hydrocortisone is a low potency steroid which is safe to use spari ... Read More
A 37-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
You can but: it may be more logical to apply a skin moisturizer after washing your face on a regular basis to prevent the itching.
A 46-year-old member asked:
Dr. Laura Garabedian
36 years experience Adolescent Medicine
Pimple: no. for a pimple use acne medication, 2.5 % cream is usually used for dermatitis, eczema and itching.
1
1 comment
1
1 thank
A 33-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
Irritation aftr VEET: My face has similar reaction after applying chemicals for hair removal as you describe. A mild over-the-counter Hydrocortisone for a few doses is an e ... Read More
1
1 comment
1
1 thank
A female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Skin lesions: It is impossible to try and diagnose the cause of skin lesions without seeing these. Don't know if you have access to a dermatologist, but that would ... Read More
A 33-year-old female asked:
Dr. Michael Fisher
31 years experience Dermatology
Duac Side Effects: Stop using this medicine and call your doctor at once if you have any of these serious side effects: severe redness, burning, stinging, or peeling of ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month